# SDR SWAA092705

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 8,335 hours, 4,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS LIGHT LOOSE.  REMOVED AND REPLACED LIGHT PER MM.
